# SDR A6WA200840510

- Difficulty date: June 10, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 12,300 hours, 11,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACK ON LT SIDE AT STR 14 BTWN FRAME 621.00 AND 625.00.  INTERCOSTAL REPLACED IAW SRM 51-42-06.  (A)
